# SDR DXTA2025090204764

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 8,828 hours, 5,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY TOE KICK LIGHT DOES NOT ILLUMINATE WITH ANY POWER SOURCE.   REMOVED LAV FASCIA & FOUND THE WIRES FOR THE TOE KICK LIGHT PULLED OUT OF THE CONNECTOR. LOOKED UP & PLACED NEW CONNECTOR & PINS ON ORDER. 8/30 JT-VJG. INSTALLED NEW PINS ONTO WIRE & INSTALLED PINS INTO CONNECTOR, RECONNECTED WIRING TO LIGHT, OPS CHECKS GOOD IAW MM 33-50-00
